Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Miami, FL

April 19, 2021Palm Beach County, Florida

NWS Miami, FL issued this special weather statement at Apr 19, 2021, 1:44 PM EDT for Palm Beach County, Florida. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2021, 1:44 PM EDT (17:44 UTC)
Expired
Apr 19, 2021, 2:30 PM EDT
In force
46 min
Issued by
NWS Miami, FL

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 100 km from the middle of the area, began a volume at 17:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 5.7 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2021-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 823 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2021-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
823 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
1109 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

397 
WWUS82 KMFL 191744
SPSMFL

Special Weather Statement
National Weather Service Miami FL
144 PM EDT Mon Apr 19 2021
 
FLZ067-068-168-191830-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
144 PM EDT Mon Apr 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PALM BEACH COUNTY
UNTIL 230 PM EDT...

* At 144 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Loxahatchee NWR, or 16 miles
  southwest of Wellington, moving east northeast at 30 mph.

* Small hail, funnel clouds, and wind gusts up to 50 mph possible
  with this storm.

* Locations impacted include...
  West Palm Beach, Boca Raton, Boynton Beach, Delray Beach,
  Wellington, Lake Worth, Palm Beach, Highland Beach, Ocean Ridge,
  Greenacres, Palm Springs, Lantana, Atlantis, Cloud Lake,
  Loxahatchee NWR, Palm Beach International Airport, Village Of Golf,
  Whisper Walk, Gun Club Estates and Kings Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2638 8047 2652 8054 2672 8002 2658 8003
      2640 8004
TIME...MOT...LOC 1744Z 245DEG 27KT 2646 8043 

$$

BAXTER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Apr 19, 1:24 PM EDT, 20 minutes earlier.

Area forecast discussion, Apr 19, 1:24 PM EDT, 20 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
124 PM EDT Mon Apr 19 2021

...18z Aviation Update...

.AVIATION(18Z TAFS)...
A band of convection has set up just north of PBI this afternoon.
Additional convection will be possible across the area through the
afternoon before a brief break this evening. More showers and
storms may develop later this evening across far southern portions
of FL. Kept tempos up north closer to the afternoon convection and
continued VCs overnight generally for APF and TMB. Southwesterly winds
will decrease shortly after sunset but ramp back up during the
daylight hours on Tuesday.

&&

.PREV DISCUSSION... (Issued 920 AM EDT Mon Apr 19 2021)

UPDATE...
A line of showers and thunderstorms have been slowly sagging
southward across south central Florida this morning and the storms
are now knocking on the door of the Lake Okeechobee region and
other portions of Southwest Florida. There is an area of 30 to 35
kt effective bulk shear to the northwest of the lake which
highlights an area of higher potential for strong to severe
convection. Through the morning, several cells have become
supercellular in nature with distinct rotations noted on TBW and
MLB radars. As the morning continues, activity will begin to
enter portions of Glades and Hendry Counties as it continues
spreading south and east through the day. The primary forecast
tweaks this morning were to hourly temperature, dewpoint, wind,
and sky grids to account for the observed progress of conditions.
Updated zones will be transmitted shortly to show these minor
changes. Additional updates will likely be necessary through the
day. This is a good reminder to remain weather aware as we go
through the day due to the threat of strong to severe
thunderstorms. Have a safe Monday!

PREV DISCUSSION... (Issued 357 AM EDT Mon Apr 19 2021)

DISCUSSION...

SHORT TERM (Through Tuesday):

Models remain consistent in pushing a frontal boundary across the
northern half of the peninsula today, then becoming quasi-stationary
over central Florida through the short term. Meanwhile, the sfc
ridge located to the SE of Florida, which has kept flow across SoFlo
generally from the SW, will gradually push eastward as the front
nears the area from the north. This flow has been advecting warm and
buoyant moisture from the Caribbean, resulting in several bouts of
thunderstorms moving across the Atlantic coastal waters during the
early morning hours. This activity should continue through the day
as additional moisture filters into the area ahead of the front.

Models also depict a couple of short wave impulses traveling along
the boundary, as well as a low level jet approaching from the west.
Cooler temps will filter aloft with this activity, with 500mb temps
in the -12 to -13 celsius range, along with sufficient bulk shear
for organized convection. Thus, these features will combine to
provide favorable conditions for some storms to become strong, or
even severe, this afternoon and evening.

The latest outlook from the Storm Prediction Center places the
Lake region and southward through northern Broward/Collier
counties into a Marginal Risk for severe weather today. And won't
be surprising if they end up extending the marginal across the
entire area in upcoming updates. Nevertheless, highest POPs/best
chances for deep convection to develop still reside over the
northern half of SoFlo, especially the Lake region. But a few
strong flares can't be ruled out for the rest of the area.

Main hazards will be potential for frequent lightning, heavy
downpours leading to localized flooding, damaging winds, and hail.
Flooding problems could become exacerbated by possible training of
cells, which may lead to significant flooding impacts over urban
areas with poor drainage.

The wet pattern continues through Tuesday, with model soundings
suggesting PWAT values nearing 2 inches by then. Showers will come
in rounds, but individual storm cells could happen at any time.

For temperatures, despite the increasing cloud cover and shower
activity, models remain firm in keeping afternoon highs in the mid-
upper 80s for much of SoFlo. And with the deep moisture spreading
across the area, heat index values may approach 100 at times each
afternoon.

LONG TERM (Tuesday Night through Sunday):

Key Points:

* A quasi-stationary frontal boundary will linger over the Lake
  Okeechobee vicinity through at least Thursday, keeping enhanced
  rain and thunderstorm chances in the forecast.

* Periods of locally heavy rainfall will be possible, and isolated
  flooding could become a concern -- especially across the Lake
  Okeechobee region where repeated rounds of showers and
  thunderstorms will be possible.

* A few instances of organized thunderstorm development will also be
  possible through Thursday, with locally gusty winds and small hail
  being the primary concerns with any strong/sustained updrafts.

From Tuesday night into Wednesday morning, a mid/upper-level west-
southwesterly jet streak will be tracking across the northern
Florida Peninsula, with corresponding large-scale upward vertical
motion occurring in the right-entrance region over the northeastern
Gulf of Mexico. Forcing for ascent in association with this jet
streak will foster a low-level mass response and the development of
a weak frontal wave over the northeastern Gulf of Mexico, which will
gernally evolve east-northeastward across the Lake Okeechobee region
(along a quasi-stationary frontal boundary). The low-level mass flux
will maintain rich/deep-layer southwesterly moisture transport
across South Florida (PWs nearing 2.0 inches), favoring locally
heavy rain showers and thunderstorms. Enhanced west-southwesterly
mid-level steering flow parallel to the low-level surface boundary
could result in training of heavy-rainfall-producing convection
across the Lake Okeechobee region, and localized flooding could
become a concern.

During the day on Wednesday, the previously mentioned jet streak
will begin to phase with a large-scale east-central CONUS trough,
supporting the northeastward evolution of a surface cyclone across
the NE CONUS. Present indications are that this large-scale
evolution will support the eastward advancement of the previously
stalled frontal boundary into the western Atlantic waters. That
being said, abundant moisture and related instability will remain in
place across South Florida, which combined with strengthening
easterly gradient flow will support lingering rain and thunderstorm
chances from late Wednesday through Thursday -- especially across
the eastern half of South Florida where coastal convergence could
aid in mesoscale ascent.

Global model solutions are beginning to come into better agreement
regarding the next approaching weather disturbance, which will
generally track eastward across the southeastern CONUS during the
upcoming weekend. An associated surface low will likely evolve
northeastward from the Mississippi Valley into the Mid-Atlantic
states, with a weak cold front approaching South Florida late in the
forecast period. Rain chances will gradually increase ahead of the
approaching cold front during the weekend time-frame.

MARINE...

A cold front moving into central Florida today will bring an
increase in chances of showers and thunderstorms through the
middle of the week. Winds may reach cautionary levels at times
over the Atlantic waters this afternoon. Strong to severe
thunderstorms may develop over the coastal waters during the next
couple of days, bringing brief periods of gusty winds and rough
seas.

BEACHES...

A Moderate Risk of Rip Currents continues today for all the Palm
Beaches, and this enhanced risk might continue on Tuesday as a
small residual ENE swell lingers over the northern Atlantic marine
zones.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            75  88  75  87 /  30  30  40  60
West Kendall     74  89  73  89 /  30  20  40  60
Opa-Locka        75  89  72  87 /  30  30  40  60
Homestead        73  87  72  87 /  30  20  30  50
Fort Lauderdale  75  88  74  86 /  40  30  40  60
N Ft Lauderdale  74  88  73  84 /  40  40  40  60
Pembroke Pines   75  88  72  87 /  40  30  40  60
West Palm Beach  71  87  70  83 /  50  60  60  60
Boca Raton       73  87  72  84 /  50  40  50  60
Naples           72  83  72  82 /  60  60  60  60

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

Update/Aviation...RAG/Frye
Today through Tuesday and Marine...AR
Tuesday Night through Sunday...Weinman

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Apr 19, 4:27 AM EDT, 9 hours 17 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
427 AM EDT Mon Apr 19 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
192030-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
427 AM EDT Mon Apr 19 2021

...Chances of Showers and Thunderstorms Increasing Today...
...Moderate Risk of Rip Currents for the Palm Beaches...
...Localized Flooding Possible Today...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Thunderstorms: chances of thunderstorms across the area, with highest
chances over the northern half of south Florida late mooning and
early afternoon, then spreading elsewhere late this afternoon and
tonight. The primary hazards will be lightning strikes, locally heavy
rainfall, and gusty winds.

Flooding: periods of heavy rain can result in localized flooding,
especially over urban areas with poor drainage. Multiple storms
affecting the same area will lead to accumulation of water on roads,
especially intersections prone to flooding.

Rip currents: There is a moderate risk of rip currents for the Palm
Beaches today.

Hail: some thunderstorms may produce small to severe size hail today.

Wind: the strongest thunderstorms may produce brief periods of
gusty winds that could reach 50 mph or higher. Severe storms may
produce damaging winds, especially around the Lake region this
afternoon.

Visibility: Some patchy fog may develop overnight into early Tuesday
morning, mainly over the southern inland areas of southern Florida.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

The elevated risk of rip currents may linger through Tuesday along
the Palm Beaches as a result of a weak small northeasterly swell.

Chances of strong to severe thunderstorms on Tuesday, especially
north of Alligator Alley, as a frontal boundary meanders around and
north of South Florida through middle of the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated, but individual spotters are
encouraged to report any significant weather events to the National
Weather Service Office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Apr 19, 12:22 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Miami FL
1222 PM EDT Mon Apr 19 2021

FLZ067-068-168-191700-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
1222 PM EDT Mon Apr 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY
UNTIL 100 PM EDT...

* At 1222 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 10 miles southeast of Indiantown,
  moving northeast at 15 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Jupiter, Palm Beach Gardens, Tequesta, Caloosa, Philo Farms,
  Jupiter Farms and Limestone Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2693 8003 2684 8041 2696 8047 2696 8014
      2697 8014 2697 8003
TIME...MOT...LOC 1622Z 237DEG 12KT 2690 8039

FELL
Special weather statement, Apr 19, 12:27 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Miami FL
1227 PM EDT Mon Apr 19 2021

FLZ063-066-191715-
Hendry FL-Glades FL-
1227 PM EDT Mon Apr 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR GLADES COUNTY UNTIL 115 PM EDT...

* At 1226 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Palmdale, moving east at 35
  mph.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with this storm.

* Locations impacted include...
  Moore Haven, Lakeport, Palmdale, Brighton Seminole Reservation,
  Ortona, Muse and Lake Hicpochee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

&&

LAT...LON 2712 8095 2697 8095 2695 8100 2689 8100
      2688 8095 2678 8095 2678 8152 2698 8152
      2703 8130 2703 8127 2704 8127
TIME...MOT...LOC 1626Z 267DEG 29KT 2693 8122

Hadi/Fell
Special weather statement, Apr 19, 12:53 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Miami FL
1253 PM EDT Mon Apr 19 2021

FLZ063-066-191800-
Hendry FL-Glades FL-
1253 PM EDT Mon Apr 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HENDRY AND GLADES
COUNTIES UNTIL 200 PM EDT...

* At 1253 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Muse, or 10 miles northwest of
  Labelle, moving east at 30 mph.

* Small hail, excessive cloud-to-ground lightning, funnel clouds, and
  winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Labelle, Moore Haven, Lakeport, Buckhead Ridge, Palmdale, Port La
  Belle, Brighton Seminole Reservation, Ortona, Muse, Indian Prairie
  Canal Mouth and Lake Hicpochee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

&&

LAT...LON 2719 8081 2700 8087 2695 8100 2689 8100
      2688 8092 2678 8095 2669 8157 2697 8156
      2704 8133 2703 8127 2706 8127 2718 8091
      2715 8087 2714 8087 2720 8083
TIME...MOT...LOC 1653Z 248DEG 27KT 2682 8159

Hadi/RAG
Special weather statement, Apr 19, 1:24 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Miami FL
124 PM EDT Mon Apr 19 2021

FLZ067-191815-
Inland Palm Beach County FL-
124 PM EDT Mon Apr 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY
UNTIL 215 PM EDT...

* At 124 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 7 miles southeast of Canal Point,
  moving east at 30 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  West Palm Beach, Palm Beach Gardens, North County Airport, The
  Acreage, Caloosa and Jupiter Farms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2675 8056 2692 8060 2696 8051 2696 8020
      2680 8020
TIME...MOT...LOC 1724Z 251DEG 27KT 2682 8050

FELL
Special weather statement, Apr 19, 1:28 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Miami FL
128 PM EDT Mon Apr 19 2021

FLZ067-191815-
Inland Palm Beach County FL-
128 PM EDT Mon Apr 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PALM BEACH COUNTY
UNTIL 215 PM EDT...

* At 128 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Fremd Village-Padgett Island,
  or over Pahokee, moving east at 30 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Belle Glade, Pahokee, Canal Point and Fremd Village-Padgett Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2674 8044 2670 8073 2684 8075 2696 8055
      2696 8053
TIME...MOT...LOC 1728Z 251DEG 27KT 2678 8065

FELL
Special weather statement, Apr 19, 1:44 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
144 PM EDT Mon Apr 19 2021

FLZ067-068-168-191830-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
144 PM EDT Mon Apr 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PALM BEACH COUNTY
UNTIL 230 PM EDT...

* At 144 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Loxahatchee NWR, or 16 miles
  southwest of Wellington, moving east northeast at 30 mph.

* Small hail, funnel clouds, and wind gusts up to 50 mph possible
  with this storm.

* Locations impacted include...
  West Palm Beach, Boca Raton, Boynton Beach, Delray Beach,
  Wellington, Lake Worth, Palm Beach, Highland Beach, Ocean Ridge,
  Greenacres, Palm Springs, Lantana, Atlantis, Cloud Lake,
  Loxahatchee NWR, Palm Beach International Airport, Village Of Golf,
  Whisper Walk, Gun Club Estates and Kings Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2638 8047 2652 8054 2672 8002 2658 8003
      2640 8004
TIME...MOT...LOC 1744Z 245DEG 27KT 2646 8043

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 9:51 PM EDTSpecial Marine WarningMFL54 min
Apr 18, 10:32 PM EDTSpecial Marine WarningMFL58 min
Apr 18, 10:52 PM EDTSpecial Marine WarningMFL53 min
Apr 19, 9:47 AM EDTSpecial Weather StatementMFLGlades43 min
Apr 19, 10:14 AM EDTSpecial Weather StatementMFLGlades31 min
Apr 19, 10:36 AM EDTSpecial Weather StatementMFLGlades39 min
Apr 19, 10:39 AM EDTSpecial Marine WarningMFL96 min
Apr 19, 11:02 AM EDTSpecial Weather StatementMFLGlades43 min
Apr 19, 11:41 AM EDTSpecial Weather StatementMFLGlades49 min
Apr 19, 12:09 PM EDTSpecial Marine WarningMFL96 min
Apr 19, 12:22 PM EDTSpecial Weather StatementMFLMartin38 min
Apr 19, 12:27 PM EDTSpecial Weather StatementMFLGlades48 min
Apr 19, 12:53 PM EDTSpecial Weather StatementMFLGlades67 min
Apr 19, 12:55 PM EDTSpecial Marine WarningMFL35 min
Apr 19, 1:24 PM EDTSpecial Weather StatementMFLPalm Beach51 min
Apr 19, 1:28 PM EDTSpecial Weather StatementMFLPalm Beach47 min
Apr 19, 2:23 PM EDTSpecial Marine WarningMFL37 min
Apr 19, 2:43 PM EDTSpecial Marine WarningMFL62 min
Apr 19, 4:30 PM EDTSpecial Marine WarningMFL60 min
Apr 19, 5:48 PM EDTSpecial Weather StatementMFLGlades42 min
Apr 19, 6:08 PM EDTSpecial Marine WarningMFL37 min
Apr 19, 6:40 PM EDTSpecial Marine WarningMFL50 min
Apr 19, 6:40 PM EDTSpecial Weather StatementMFLGlades50 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.